# SDR ABXA20230630139

- Difficulty date: June 30, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 96,015 hours, 32,485 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: V643602
- Part serial: BN175898
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

R HYD QTY 0 AFTER ENG START. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE  FOUND AN ANTISKID MODULE FUSE LEAKING, THE SECOND FROM THE INBD TO OTBD. REMOVED AND REPLACED ANTISKID MODULE FUSE. LEAK CHECK OK. IAW AMM 32-42-03 HYD FLUID REPLENISHED ON ALL 3 SYSTEMS IAW AMM 12-12-01 HYD LEAK CODE IS 600-10-B. AIRCRAFT RETURNED TO SERVICE.
